≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

belly distention after volvulus surgery

Hi, I'm Richmond from Ghana.I had a vovulus surgery about a year ago and part of my intestines were removed.The doc also told me my intestines were inflamed.Its been a year now and I'm free from pain but my belly is distended and that pot belly really makes me upset.I've been trying hard to get rid of it since I had a very flat belly be4 the surgery.I'm very athletic,play football,do many exercises but to no avail.I'll be 20 this year and will be going to university.i really dont wanna take this pot belly along.sometimes too i do fart a lot with a very foul smell and occassionally experiences belly cramps.I'll be very glad if someone can help me.thank you.
 
  puremahn on 2014-03-02
This is just a forum. Assume posts are not from medical professionals.
day 1

Please take a single dose of Opium 200

day 2 to day 10

Please take China 30 in the evening

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.